If yes can it also affect tooth sensitivity? Any advise after liquid ciprodex drops?
It sounds as though you may have a sinus infection as well as infected ears. A sinus infection can cause facial pain and is also often confused with toothache. Try taking a nasal decongestant, but only for a few days, or use a saline nasal spray. Acetaminophen or Ibuprofen pain relief may also help. Ask your pharmacist for advice. If your symptoms do not improve see your doctor. You may need an oral antibiotic.
- Ciprodex Information for Consumers
- Ciprodex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprodex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Otitis Media - is it true that if you treat an otitis only with amoxicilin, it recurents? couse this
Posted 27 Oct 2009 • 1 answer
Posted 4 Nov 2009 • 1 answer
Posted 18 Nov 2009 • 1 answer
Posted 14 Jan 2011 • 1 answer
Chronic Otitis Media - I have been dealing with otitis media since infancy as far as I can remember?
Posted 26 Oct 2014 • 1 answer